|SIDE EFFECTS (2)||22%|
[WARNING!] For about a year I have been bothered periodically by acid reflux. In December 2007, it traumatized my throat and I was having trouble swallowing vitamin pills. The doctor urged me to take Pantaloc. I took one pill and within a day developed erythema nodosum with excruciatingly painful joints and red blotches all over my lower legs. The doctor tested for all other causes, but it was likely an allergic reaction to the sulfur in the drug. Ironically I took Ibuprofen for the joint pain which only made the acid reflux worse. I also now notice that I have developed vertical ridges on my nails and loss of the white half moon on all but the thumbs. The Internet tells me that this is due to a B12 deficiency due to use of antacids. Do a search on "B12 Antacids nail ridges" to read about the potential adverse effects (memory loss, etc). I immediately swore off antacids (even Tums) and went hunting online for natural acid reflux remedies and found your great site. Yesterday I used ACV in water and it cleared up the reflux almost immediately. I will be purchasing the organic today. MANY THANKS!